On growth properties of transcendental meromorphic solutions of linear differential equations with entire coefficients of higher order
Commun. Korean Math. Soc. 2019 Vol. 34, No. 4, 1245-1259
https://doi.org/10.4134/CKMS.c180448
Published online October 31, 2019
Nityagopal Biswas, Sanjib Kumar Datta, Samten Tamang
University of Kalyani; University of Kalyani; The University of Burdwan
Abstract : In the paper, we study the growth properties of meromorphic solutions of higher order linear differential equations with entire coefficients of $ \left[ p,q\right] -\varphi $ order, $\varphi $ being a non-decreasing unbounded function and establish some new results which are improvement and extension of some previous results due to Hamani-Belaidi, He-Zheng-Hu and others.
Keywords : linear differential equations, meromorphic function, $[p,q]$-order, non-decreasing unbounded function
MSC numbers : 34M10, 30D35
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd